# SDR DHL2003745003

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION UPON MOVING GEAR HANDLE FROM UP TO OFF POSITION.  S/O RT GEAR DOOR LIGHT ILLUMINATED, AND FRONT PANEL DOOR LIGHT ILLUMINATED.  BROUGHT LEVER BACK TO UP AND ALL DOOR LIGHTS EXTINGUISHED.  TROUBLESHOT SYSTEM, FOUND DEBRIS AT RT MLG WARNING SWITCH.  CLEANED AND RESECURED.  PERFORMED OPERATIONAL SYSTEM TEST, NO DEFECTS NOTED REF M/M 32-62-11.
